# SDR V2JA201201060004

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N172SL
- Make and model: Piagio P180
- Aircraft serial: 1141
- Aircraft time: 4,558 hours, 3,537 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201039203
- Part serial: NC050058
- Condition: Damaged
- Location: Mlg Indicator
- Part time: 4,558 hours, 3,537 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DID NOT GET NW DOWN AND LOCKED LIGHT, CYCLED GEAR 3 TIMES, NW LIGHT WOULD NOT TEST DOWN OR UP, ON FINAL CYCLE NW DOWN LIGHT ILLUMINATED.  R & R UP LOCK HARNESS SUB ASSY IAW CMM 32-31-73, OPS CHECKED GOOD IAW MM 32-00-00.
